Open Access
Translator Disclaimer
2015 On Etemadi's subsequences and the strong law of large numbers for random fields
Matuła Przemysław, Michał Seweryn
Rocky Mountain J. Math. 45(5): 1555-1563 (2015). DOI: 10.1216/RMJ-2015-45-5-1555

Abstract

We study different concepts of the convergence of sequences with multidimensional indices. Emphasis is placed on the use of Etemadi's subsequence method in the study of almost sure convergence of random fields. An improvement of the SLLN for pairwise independent random variables is also obtained.

Citation

Download Citation

Matuła Przemysław. Michał Seweryn. "On Etemadi's subsequences and the strong law of large numbers for random fields." Rocky Mountain J. Math. 45 (5) 1555 - 1563, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1555

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1342.60040
MathSciNet: MR3452228
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1555

Subjects:
Primary: 60F15, 60G50, 60G60

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top